# SDR IXXA06SMN266S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT.  ELEVATOR UPPER SKIN HAS A NON STANDARD REPAIR AT STATION XE312.500.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR. FABRICATED NEW SKIN AND FINGER DOUBLER (AL 2024 T3 0.016”). BONDED BOTH PARTS WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED PANEL PLATING. PERFORMED LT ELEVATOR BALANCING IAW SRM 51-4-4 PAGES 1-4. FOUND WITH TOLERANCE (MOMENT : 1461.40 IN-LBS). IAW SRM 55-4-1 FIG. 1, SRM 55-1-0 PAGE 1,  SRM 51-1-21, SRM 55-4-1 FIG. 1 SHEET 1, AND 2 ITEM (E) AND (F), SRM 51-1-4, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-1-21.
